# SDR HEEA084635

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,815 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Part serial: 50364
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY TOO DIM. REPLACED V901 PHOTOCELL, REPAIRED.  CLEANED BOARDS AND CONNECTORS.  BENCH CHECK GOOD.
